# SDR SWAA981574

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV CHECK, FOUND CIRCUMFERENTIAL BUTT SPLICE DOUBLER DAMAGED AT BS 360, 2 INCHES BELOW STR 19 RT.  REPAIRED PER BOEING SRM.
